# SDR DALA2016110308234

- Difficulty date: November 2, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 200, RBL 9 TO 43 HAS LIGHT CORROSION AROUND FASTENER HOLES. BLEND CORROSION IAW SRM 53-00-00 FIG 103.  REPLACED THE FLOORBEAM IAW SRM 51-41-02, 51-41-05.
